Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Getting headache, nausea and burping due to increased acidity. Should I be worried?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3512 Questions
Question
I have a headache on the left hand side of my head and some nausea and some burping the head is on top of my left eye on the forehead side. should I be worried. I might add that I have been studying for about 2 weeks straight on my computer
Posted Thu, 25 Apr 2013 in Headache and Migraines
 
 
Answered by Dr. Raju A.T 4 hours later
Hi,

Thanks for your query.

The symptoms you have are seen in stressful periods. Headache, nausea and burping due to increased acidity are typical.

The frontal headache sometimes can be due to vascular cause which is a common presentation in stress.

All you need is to relax. Do practice mind relaxation exercises like Yoga and Meditation.
Do have adequate sleep and avoid taking coffee or other acidity inducing agents.

Do consume ample amount of water, take antacids like PEPTO or GELUSIL to counteract the effects of increased acidity.

Hope I answered your query.

Please let me know if there are any other concerns.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Getting headache, nausea and burping due to increased acidity. Should I be worried? 10 hours later
so I shouldn't be worried its not a tumor.
did I mention that im studying which has made stay up late on the compute.
and I ggav up smoking but have taken up e-cigarett.
doyo think that stastaying up late o the computer could be the cause for ny headach?
 
 
Answered by Dr. Raju A.T 12 hours later
Hi,

Thanks for writing back.

Yes, there is no need to worry as the symptoms you have do not appear to be due to any serious condition.

Yes, your headache could be due to inadequate sleep and stress secondary to that. As I advised do follow mind relaxation techniques like yoga and meditation.

Hope I answered your query.

Wish you good health.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor